Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 174, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 20, 2017, 12:09 AM CDT for Buffalo County, La Crosse County, Trempealeau County, Wisconsin; Winona County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2017, 12:09 AM CDT (05:09 UTC)
- Expired
- Jul 20, 2017, 1:00 AM CDT
- In force
- 51 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Winona County, MN, Buffalo County, WI, La Crosse County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 25 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -693 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
382
WUUS53 KARX 200509
SVRARX
MNC169-WIC011-063-121-200600-
/O.NEW.KARX.SV.W.0174.170720T0509Z-170720T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1209 AM CDT THU JUL 20 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Central Winona County in southeastern Minnesota...
Southeastern Buffalo County in west central Wisconsin...
Central La Crosse County in west central Wisconsin...
Southern Trempealeau County in west central Wisconsin...
* Until 100 AM CDT
* At 1209 AM CDT, a severe thunderstorm was located over Winona,
moving southeast at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Trempealeau and Galesville around 1225 AM CDT.
Dakota and Brice Prairie around 1235 AM CDT.
La Crosse, La Crescent, La Crosse Airport and French Island around
1245 AM CDT.
West Salem around 1255 AM CDT.
Other locations impacted by this severe thunderstorm include Dodge,
Medary, Dresbach, Minnesota City and North Side Of La Crosse.
People attending the La Crosse County Interstate Fair should seek
safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4423 9163 4402 9097 4377 9119 4380 9127
4385 9129 4385 9137 4408 9191
TIME...MOT...LOC 0509Z 305DEG 33KT 4407 9164
HAIL...1.25IN
WIND...<50MPH
$$
Wetenkamp2 follow-up statements
946
WWUS53 KARX 200528
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1228 AM CDT THU JUL 20 2017
WIC011-200536-
/O.CAN.KARX.SV.W.0174.000000T0000Z-170720T0600Z/
Buffalo WI-
1228 AM CDT THU JUL 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4405 9161 4403 9159 4403 9156 4404 9157
4409 9154 4414 9145 4402 9097 4377 9119
4380 9127 4384 9128 4385 9129 4385 9137
4399 9170
TIME...MOT...LOC 0526Z 305DEG 33KT 4398 9145
$$
MNC169-WIC063-121-200600-
/O.CON.KARX.SV.W.0174.000000T0000Z-170720T0600Z/
Winona MN-La Crosse WI-Trempealeau WI-
1228 AM CDT THU JUL 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN WINONA...CENTRAL LA CROSSE AND SOUTHERN TREMPEALEAU
COUNTIES...
At 1226 AM CDT, a severe thunderstorm was located over Trempealeau,
or 11 miles southeast of Winona, moving southeast at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Dakota and Brice Prairie around 1235 AM CDT.
La Crosse, La Crosse Airport, French Island and Onalaska around
1245 AM CDT.
West Salem around 1255 AM CDT.
Other locations impacted by this severe thunderstorm include Medary,
Dresbach, North Side Of La Crosse, Camp Decorah and Stevenstown.
People attending the La Crosse County Interstate Fair should seek
safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building. This storm may also produce large quantities of hail
that could accumulate on roadways.
&&
LAT...LON 4405 9161 4403 9159 4403 9156 4404 9157
4409 9154 4414 9145 4402 9097 4377 9119
4380 9127 4384 9128 4385 9129 4385 9137
4399 9170
TIME...MOT...LOC 0526Z 305DEG 33KT 4398 9145
HAIL...1.25IN
WIND...<50MPH
$$
Wetenkamp171
WWUS53 KARX 200544
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1244 AM CDT THU JUL 20 2017
WIC121-200553-
/O.CAN.KARX.SV.W.0174.000000T0000Z-170720T0600Z/
Trempealeau WI-
1244 AM CDT THU JUL 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TREMPEALEAU COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4377 9119 4380 9127 4384 9128 4385 9129
4385 9137 4392 9154 4396 9157 4399 9137
4398 9133 4399 9132 4400 9133 4403 9124
4402 9097
TIME...MOT...LOC 0543Z 315DEG 35KT 4382 9120
$$
MNC169-WIC063-200600-
/O.CON.KARX.SV.W.0174.000000T0000Z-170720T0600Z/
Winona MN-La Crosse WI-
1244 AM CDT THU JUL 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN WINONA AND CENTRAL LA CROSSE COUNTIES...
At 1243 AM CDT, a severe thunderstorm was located over La Crosse,
moving southeast at 20 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
this severe thunderstorm will remain over southeastern Winona and
central La Crosse Counties, including the following locations:
Medary, Dresbach, North Side Of La Crosse, County Roads D E And E
and Blue Bird Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4377 9119 4380 9127 4384 9128 4385 9129
4385 9137 4392 9154 4396 9157 4399 9137
4398 9133 4399 9132 4400 9133 4403 9124
4402 9097
TIME...MOT...LOC 0543Z 315DEG 35KT 4382 9120
HAIL...1.25IN
WIND...<50MPH
$$
WetenkampWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:49 PM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Jul 19, 6:49 PM CDT, 5 hours 20 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 649 PM CDT Wed Jul 19 2017 .SHORT TERM...(Tonight through Thursday Night) Issued at 222 PM CDT Wed Jul 19 2017 Attention focused on severe potential tonight. Currently watching a complex of storms that has a history of high winds pushing across eastern SD/southwest MN. These storms are expected to continue as they move east/southeast along a fairly strong CAPE gradient with 70+ dew point in place south of I-90. Question is, how strong will the storms be as they approach? Plenty of CAPE to continue fueling storms while RAP/NAM indicating 30-35kt of 0-3km Bulk Shear for storm organization. Will maintain a close watch of this over the next several hours. Later this evening, after this complex passes, a strong 850mb low level jet kicks in and will likely kick off more storms over the existing cold pool with development expected to be . somewhere near the I-94 corridor. Again plenty of CAPE to fuel storms into the overnight hours with ample shear. These storms will be elevated in nature with large hail being the main threat, along with torrential downpours given precipitable water values nearing 2 inches. Storms look to be progressive in nature, so flooding rains do not look likely. Although, localized ponding of water/brief nuisance flooding cannot be ruled out. A bit of a break in the action for Thursday as models indicating high pressure moving in. Kept a small chance of showers/storms in for areas south of I-90/ closer to frontal/outflow boundary left behind from departing storms. Otherwise, a fairly warm/muggy day in tap with highs in the 80s and dew points in the upper 60s to the lower 70s. Storm chances return to areas mainly south of I-94 later Thursday night as low pressure over the Plains pulls that boundary back north as a warm front. .LONG TERM...(Friday through Wednesday) Issued at 222 PM CDT Wed Jul 19 2017 Strong to severe storms look likely Friday into Friday night as a warm front sets up across northern IA/IL and weak low pressure tracks east out of the Central Plains. Ample CAPE and Bulk Shear will dictate a severe threat. Looks like right now we would be north of the warm front with elevated storms. So, main severe threat looks to be large hail and torrential downpours/possible localized flooding. However, if the front can manage a slight nudge north some storms could get rooted in the boundary layer, producing a tornado threat as well. Right now, looking like a widespread 1-2 inch rainfall is likely south of I-94 with some localized higher amounts as precipitable water values peak out in the 2-2.5 inch range. This could pose a threat for some slightly more than localized flooding, especially for those areas with poor drainage. Will maintain a close eye on this severe/flooding potential. Showers and a few storms still possible through the weekend as a fairly strong mid-level trough moves slowly southeast across the area. Otherwise, remaining very warm/humid through Saturday with some drying/cooling on Sunday. Looks dry on Monday into Tuesday with high pressure drifting across the region but then shower/thunderstorm chances return Tuesday Night/Wednesday as a cold front tracks out of the Northern Plains into the Upper Mississippi River Valley region. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 648 PM CDT Wed Jul 19 2017 Bulk of the first cluster of storms now along and east of the Mississippi River and will be exiting the KLSE TAF site within the next hour. KRST is free and clear of storms now. Watching for another round of storms to move southeast through the area after 04z and then exit by 11z. Bulk of these storms looks to avoid the TAF sites staying mainly north of I-90 in WI...but close enough to include VCTS for a few hours. Otherwise, looks like mainly VFR conditions through the period. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...DAS LONG TERM...DAS AVIATION...DAS
Hazardous weather outlook, Jul 19, 8:57 PM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 857 PM CDT Wed Jul 19 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-201200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 857 PM CDT Wed Jul 19 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota into central Wisconsin. .DAY ONE...Tonight Thunderstorms are expected during the overnight hours. The storms will be capable of producing heavy rainfall. If the storms track over the same areas that received heavier rains this evening, flooding may develop. At this time it appears that portions of southeast Minnesota into southwest and central Wisconsin will see the heaviest rain. The heavy rain will end by 4 AM across southeast Minnesota and by 6 AM across western into central Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are possible at times Thursday through Sunday. Any storms will be capable of producing locally heavy rainfall. Severe storms are possible Friday into Friday evening, with damaging winds and large hail the primary threats. Localized flooding is possible in any areas impacted by repeated thunderstorms with heavy rainfall through late this week. Heat indices may reach 95 to 100 across northeast Iowa into southwest Wisconsin during the afternoon hours Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Wetenkamp
In the hours before
Special weather statement, Jul 19, 10:59 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1059 PM CDT WED JUL 19 2017
MNZ079-088-WIZ032>034-041-200500-
Wabasha-Winona-Buffalo-Jackson-Trempealeau-La Crosse-
1059 PM CDT WED JUL 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WINONA...
EASTERN WABASHA...BUFFALO...NORTHEASTERN LA CROSSE...SOUTHWESTERN
JACKSON AND SOUTHERN TREMPEALEAU COUNTIES...
At 1057 PM CDT, radar indicated strong thunderstorms with heavy
rainfall across the area. 1 to 2 inches of rain has already fallen.
Be alert for rising water and be ready to move to higher ground if
flooding develops. Another inch of rain is possible through 1 AM.
Locations impacted include...
Winona, Arcadia, Wabasha, Alma, Buffalo, Galesville, Buffalo City,
Fountain City, North Bend, Kellogg, Modena, Dodge, Ettrick,
Waumandee, Cochrane, Gilmanton, West Newton, Nelson, Montana and
Minneiska.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4445 9224 4441 9208 4452 9204 4456 9184
4410 9097 4407 9097 4407 9091 4404 9091
4412 9205 4445 9233
TIME...MOT...LOC 0357Z 311DEG 29KT 4410 9180 4397 9101
WetenkampLocal storm report, Jul 19, 11:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1119 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLASH FLOOD 3 NNE ALMA 44.37N 91.89W
07/19/2017 BUFFALO WI LAW ENFORCEMENT
REPORT OF A MUDSLIDE ON HIGHWAY 37. NORTH OF
ALMA.
&&Local storm report, Jul 19, 11:21 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1121 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HEAVY RAIN READSTOWN 43.45N 90.76W
07/19/2017 M2.26 INCH VERNON WI PUBLIC
REPORT VIA FACEBOOK.
&&
MHSpecial weather statement, Jul 19, 11:42 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1142 PM CDT WED JUL 19 2017
MNZ088-096-WIZ041-042-053-200530-
Winona-Houston-Vernon-La Crosse-Monroe-
1142 PM CDT WED JUL 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WINONA...
NORTHEASTERN HOUSTON...LA CROSSE...NORTHERN VERNON AND SOUTHERN
MONROE COUNTIES...
At 1141 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dakota to 10 miles northwest of
Hillsboro. Movement was east at 25 mph.
These storms will produce a quick 1/2 to 1 inch of rainfall which
may lead to street flooding.
Locations impacted include...
La Crosse, Sparta, La Crescent, Viroqua, Onalaska, Holmen, West
Salem, Westby, Bangor, Hillsboro, Cashton, Stoddard, Coon Valley, La
Farge, Hokah, Brownsville, Dakota, La Crosse Airport, Brice Prairie
and French Island.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4356 9108 4393 9167 4398 9141 4398 9133
4399 9132 4400 9133 4405 9109 4381 9031
4358 9031
TIME...MOT...LOC 0441Z 292DEG 22KT 4394 9141 4376 9048
WetenkampLocal storm report, Jul 19, 11:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1150 PM CDT WED JUL 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST PRAIRIE DU CHIEN 43.04N 91.14W
07/19/2017 M70 MPH CRAWFORD WI PUBLIC
SEVERAL PINE TREE LIMBS DAMAGED. TOP 6 FEET
OF A 25 FT TALL PINE TREE BROKEN OR TWISTED
OFF AND FLUNG SEVERAL FEET.
&&
MHLocal storm report, Jul 20, 12:00 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1200 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HEAVY RAIN WABASHA 44.37N 92.05W
07/19/2017 E3.50 INCH WABASHA MN LAW ENFORCEMENT
ESTIMATED STORM TOTAL RAINFALL OF 3.50 TO
3.75 INCHES.
&&
MHThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:02 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 58 min |
| Jul 19, 7:20 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 55 min |
| Jul 19, 8:03 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 27 min |
| Jul 19, 9:44 PM CDT | Flash Flood Watch | ARX | Buffalo, Jackson, La Crosse, Monroe, Trempealeau | 9 hr |
| Jul 19, 10:15 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 6 days |
| Jul 19, 10:59 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 61 min |
| Jul 19, 11:38 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 3 hr |
| Jul 19, 11:42 PM CDT | Special Weather Statement | ARX | La Crosse, Vernon | 48 min |
| Jul 20, 12:39 AM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe, Vernon | 34 min |
| Jul 20, 1:28 AM CDT | River Flood Warning | ARX | Monroe, Vernon | 52 hr |
| Jul 20, 2:02 AM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jul 20, 2:13 AM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Trempealeau | 47 min |
| Jul 20, 2:20 AM CDT | Flash Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 2:50 AM CDT | Special Weather Statement | ARX | Vernon | 40 min |
| Jul 20, 3:00 AM CDT | Flash Flood Warning | ARX | Crawford, Juneau, Richland, Vernon | 6 hr |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Richland, Vernon | 51 hr |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Vernon | 5 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 7 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 8 days |
| Jul 20, 3:03 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 47 hr |
| Jul 20, 8:17 AM CDT | Areal Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 8:28 AM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jul 20, 8:59 AM CDT | Areal Flood Warning | ARX | Crawford, Juneau, Richland, Vernon | 12 hr |
| Jul 20, 11:31 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 40 hr |
| Jul 20, 2:17 PM CDT | Areal Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 2:26 PM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jul 19, 8:18 PM CDT | River Flood Warning | ARX | Olmsted, Winona | 23 hr |
| Jul 20, 1:29 AM CDT | Flash Flood Warning | ARX | Wabasha, Winona | 4 hr |
| Jul 20, 5:24 AM CDT | Areal Flood Warning | ARX | Winona | 3 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.